RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 4, страницы 476–485 (Mi rcd27)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

A Kolmogorov Theorem for Nearly Integrable Poisson Systems with Asymptotically Decaying Time-dependent Perturbation

Alessandro Fortunati, Stephen Wiggins

School of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom

Аннотация: The aim of this paper is to prove the Kolmogorov theorem of persistence of Diophantine flows for nearly integrable Poisson systems associated to a real analytic Hamiltonian with aperiodic time dependence, provided that the perturbation is asymptotically vanishing. The paper is an extension of an analogous result by the same authors for canonical Hamiltonian systems; the flexibility of the Lie series method developed by A. Giorgilli et al. is profitably used in the present generalization.

Ключевые слова: Poisson systems, Kolmogorov theorem, aperiodic time dependence

Финансовая поддержка Номер гранта
Office of Naval Research N00014-01-1-076
Ministerio de Economía y Competitividad de España SEV-2011-0087
This research was supported by ONR Grant No. N00014-01-1-0769 and MINECO: ICMAT Severo Ochoa project SEV-2011-0087.


DOI: https://doi.org/10.1134/S1560354715040061

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70H08, 37J40, 53D17
Поступила в редакцию: 24.02.2015
Язык публикации: английский

Образец цитирования: Alessandro Fortunati, Stephen Wiggins, “A Kolmogorov Theorem for Nearly Integrable Poisson Systems with Asymptotically Decaying Time-dependent Perturbation”, Regul. Chaotic Dyn., 20:4 (2015), 476–485

Цитирование в формате AMSBIB
\RBibitem{ForWig15}
\by Alessandro Fortunati, Stephen Wiggins
\paper A Kolmogorov Theorem for Nearly Integrable Poisson Systems with Asymptotically Decaying Time-dependent Perturbation
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 4
\pages 476--485
\mathnet{http://mi.mathnet.ru/rcd27}
\crossref{https://doi.org/10.1134/S1560354715040061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3376603}
\zmath{https://zbmath.org/?q=an:06507837}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..476F}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000358990500006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938635704}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd27
  • http://mi.mathnet.ru/rus/rcd/v20/i4/p476

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. Fortunati, S. Wiggins, “Integrability and strong normal forms for non-autonomous systems in a neighbourhood of an equilibrium”, J. Math. Phys., 57:9 (2016), 092703  crossref  mathscinet  zmath  isi  scopus
    2. A. Fortunati, S. Wiggins, “Normal forms a la Moser for aperiodically time-dependent Hamiltonians in the vicinity of a hyperbolic equilibrium”, Discret. Contin. Dyn. Syst.-Ser. S, 9:4 (2016), 1109–1118  crossref  mathscinet  zmath  isi  scopus
    3. A. Fortunati, S. Wiggins, “Negligibility of small divisor effects in the normal form theory for nearly-integrable Hamiltonians with decaying non-autonomous perturbations”, Celest. Mech. Dyn. Astron., 125:2 (2016), 247–262  crossref  mathscinet  zmath  isi  scopus
    4. A. Fortunati, S. Wiggins, “Transient invariant and quasi-invariant structures in an example of an aperiodically time dependent fluid flow”, Int. J. Bifurcation Chaos, 28:5 (2018), 1830015  crossref  mathscinet  zmath  isi
  • Просмотров:
    Эта страница:111
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020